# SDR HEEA0012950

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Unit
- Part number: 51539002N
- Condition: Failed
- Location: Nr 1 Eng Start
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER ENGAGES ON SHUTDOWN.
